Tesco Max All-In-One Chesty Cough & Cold 10 Sachet Lemon

Tesco Max All-In-One Chesty Cough & Cold 10 Sachet Lemon
£ 2.75
£0.28/each

Product Description

  • Tesco Health Max Strength All-In-One Cold & Flu Relief Lemon Flavour Powder for Oral Solution 10s
  • Tesco Health Max Strength All In One Cold & Flu Relief Lemon Flavour Powder for Oral Solution 10s
  • Paracetamol, Guaifenesin and Phenylephrine 10 Sachets
  • Tesco Health Max Strength All in One Cold & Flu Relief Lemon Flavour Powder for Oral Solution. Please read the enclosed leaflet carefully before you take this product. This product is used for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness. They also loosen stubborn phlegm and provide relief from chesty coughs.

Information

Ingredients

Each sachet of powder contains: the active ingredients: paracetamol 1000 mg, guaifenesin 200 mg and phenylephrine hydrochloride 12.2 mg. Also contains: sucrose, aspartame (E951) and sodium citrate (see leaflet for details).

Produce of

Produced in the U.K., Produced in the U.K.

Preparation and Usage

  • For oral use after dissolving the contents of the sachet in a standard mug of hot, but not boiling water (250ml). Allow to cool to a drinkable temperature. • Adults, the elderly and children 12 years and over: The contents of one sachet to be taken every four hours as required. Do not take more than 4 sachets (4 doses) in any 24 hour period. • Do not give to children under 12 years old. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Return to

  • Tesco Stores Ltd.,
  • Welwyn Garden City AL7 1GA,
  • U.K

Net Contents

10

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2020

1 Review

Average of 5 stars

Help other customers like you

Ill buy it again!

5 stars

This really helps if you have a soar chest, hacking cough and more!

Usually bought next

£ 1.55
£0.07/each
£ 2.05
£0.21/each
£ 2.25
£0.75/100ml
£ 1.75
£0.11/each

Basket

Products you add to your basket will appear here